MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM / STRAIGHT NECK 0° - 10MM - L

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM / STRAIGHT NECK 0° - 10MM - L
Model Number CTO109 / NTO010
Medical Device Problem Codes Break (1069); Naturally Worn (2988); Migration (4003)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a joint arthroplasty of touch cmc1 prosthesis revision on (b)(6) 2025.Subsequently, the patient underwent a second revision due to breakage of the polyethylene (pe) liner.The surgeon revised the neck and the cup.
 
Additional Manufacturer Narrative
The reported event was confirmed as the affected device was returned for investigation.A review of the device history record for the reported lot revealed no anomalies related to the event.Based on a comprehensive investigation (including evaluation of the returned device, review of the device history record, and assessment of the complaint history), the event appears to be primarily associated with an initial intra-prosthetic conflict due to slight cup angulation which led to bone impingement.These factors, potentially exacerbated by patient-specific conditions such as metabolic oxidation or joint hyperlaxity, may have contributed to the observed failure.Furthermore, this is the second case of revision of the type for this patient with associated complaint.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM / STRAIGHT NECK 0° - 10MM - L
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24597892
Report Number3024706750-2026-00014
Device Sequence Number20974587
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCTO109 / NTO010
Device Catalogue NumberCTO109 / NTO010
Device Lot Number8838 / X7243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale